# SDR ZW0A0305708

- Difficulty date: July 2, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 13,877 hours, 4,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 69B148553
- Condition: Bent
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EVACUATION SLIDE LEAF RETENSION SPRINGS WERE REPLACED ACCOUNT BENT AT THE L1 AND R2 CABIN DOORS.
